본문 바로가기
KERD
논문KCI 등재

Warfarin Therapy를 받는 환자에서 잠재적 약물상호작용 분석

Analysis of Potential Drug Drug Interaction with Warfarin Therapy in Hospitalized Patients

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

초록

This study investigated potential drug-drug interactions (pDDIs) with warfarin with the aim of minimizing them, and to assess the acceptability of pharmaceutical interventions by the medical team and their impact on the international normalized ratio (INR). The retrospective, observational study involved hospitalized patients (n=142) maintained on warfarin therapy with pDDI in Seoul National University Hospital from January 2012 to June 2012. Patients’demographics, medical history and medications used with daily warfarin doses were collected from electronic medical records. The pDDIs with warfarin were identified using the 9th ACCP guideline. Patients with pDDIs required lower warfarin doses than others (3.2±1.3 mg vs. 4.0±1.2 mg, p<0.05). There was a decreasing tendency for INR value in patients with pDDIs. The most common pDDIs with warfarin that resulted in increased anticoagulation were cardiovascular agents (71.8%), analgesics (16.4%), and central nervous system drugs (6.3%). Concomitant cardiovascular and analgesic drugs reduced warfarin dose requirements, compared to patients not receiving either agent (2.5±0.8 mg vs. 4.0±1.2 mg, p<0.05). The difference of INR value was 0.36 between patients treated with cardiovascular drugs and the control group. The eight patients who received pDDIs experienced bleeding complications, and displayed a higher bleeding rate than the control group (5.6% vs. 3.0%). Major and moderate pDDIs with warfarin are very common in hospitalized patients and are associated with INR level outside the therapeutic range. We conclude that concurrent use of pDDIs with warfarin is associated with increased risk of bleeding complication. Pharmaceutical interventions concerning the management of interactions by providing information to physicians can improve patient safety.

Abstract

This study investigated potential drug-drug interactions (pDDIs) with warfarin with the aim of minimizing them, and to assess the acceptability of pharmaceutical interventions by the medical team and their impact on the international normalized ratio (INR). The retrospective, observational study involved hospitalized patients (n=142) maintained on warfarin therapy with pDDI in Seoul National University Hospital from January 2012 to June 2012. Patients’demographics, medical history and medications used with daily warfarin doses were collected from electronic medical records. The pDDIs with warfarin were identified using the 9th ACCP guideline. Patients with pDDIs required lower warfarin doses than others (3.2±1.3 mg vs. 4.0±1.2 mg, p<0.05). There was a decreasing tendency for INR value in patients with pDDIs. The most common pDDIs with warfarin that resulted in increased anticoagulation were cardiovascular agents (71.8%), analgesics (16.4%), and central nervous system drugs (6.3%). Concomitant cardiovascular and analgesic drugs reduced warfarin dose requirements, compared to patients not receiving either agent (2.5±0.8 mg vs. 4.0±1.2 mg, p<0.05). The difference of INR value was 0.36 between patients treated with cardiovascular drugs and the control group. The eight patients who received pDDIs experienced bleeding complications, and displayed a higher bleeding rate than the control group (5.6% vs. 3.0%). Major and moderate pDDIs with warfarin are very common in hospitalized patients and are associated with INR level outside the therapeutic range. We conclude that concurrent use of pDDIs with warfarin is associated with increased risk of bleeding complication. Pharmaceutical interventions concerning the management of interactions by providing information to physicians can improve patient safety.

참고문헌 (23)

  1. Hirsh J., "Oral anticoagulants:mechanism of action, clinical effectiveness, and optimal therapeutic range", Chest, 119(1 suppl), pp.8S~21S (2001)
  2. Harder S., "Clinically important drug interactions with anticoagulants. An update", Clin Pharmacokinet, 30(6), pp.416~444 (1996)
  3. Wells P. S., "Interactions of warfarin with drugs and food", Ann Intern Med, 121(9), pp.676~683 (1994)
  4. Hauta-Aho M., "The effect of drug interactions on bleeding risk associated with warfarin therapy in hospitalized patients", Annals of Medicine, 41(8), pp.619~628 (2009)
  5. Egger S. S., "Potential drug-drug interactions in the medication of medical patients at hospital discharge", Eur J Clin Pharmacol, 58(11), pp.773~778 (2003)
  6. Castro T. A., "Interventions to improve anticoagulation with warfarin", Ther Drug Monit, 34(2), pp.209~216 (2012)
  7. Teklay G., "Drug-drug interactions and risk of bleeding among inpatients on warfarin thetapy: a prospective observational study", Thromb J, 17(20), pp.12~20 (2014)
  8. Vonbach P., "Recognition and management of potential drug-drug interactions in patients on internal medicine wards", Eur J Clin Pharmacol, 63(11), pp.1075~1083 (2007)
  9. Seymour R. M., "Important drug-drug interactions in the elderly", Drugs Aging, 12(6), pp.485~494 (1998)
  10. Schulman S., "Hemorrhagic complications of anticoagulant and thrombolytic treatment: American College of Chest Physicians evidence-based clinical practice guidelines (8th edition)", Chest, 133(6 Suppl), pp.257S~298S (2008)
  11. Levine M. N., "Hemorrhagic complications of anticoagulant treatment: the seventh ACCP conference on antithrombotic and thrombolytic therapy", Chest, 126(3 Suppl), pp.287S~310S (2004)
  12. Wiedermann C. J., "Warfarininduced bleeding complications-clinical presentation and therapeutic options", Thromb Res, 122(suppl 2), pp.S13~S18 (2008)
  13. Ageno W., "Oral Anticoagulant Therapy, American College of Chest, Physicians evidence-based clinical practice guidelines (9th edition)", Chest, 141(2 Suppl), pp.e44S~e88S (2012)
  14. Mosher D. F., "Cecil Textbook of Medicine", pp.1040~1058 (1988), WB Saunders
  15. Majerus P. W., "Good man & Gilman’s The Pharmacological Basis of Therapeutics", pp.1467~1488 (1996)
  16. Johnson S. G., "Outcomes associated with combined antiplatelet and anticoagulant therapy", Chest, 13(4), pp.948~954 (2008)
  17. Laine K., "Frequency and Clinical Outcome of Potentially Harmful Drug Metabolic Interactions in Patients Hospitalized on Internal and Pulmonary Medicine Wards: Focus on Warfarin and Cisapride", Ther Drug Monit, 22(5), pp.503~509 (2000)
  18. Hauta-Aho M., "The effect of drug interactions on bleeding risk associated with warfarin therapy in hospitalized patients", Ann Med, 41(8), pp.619~628 (2009)
  19. Kotirum S., "Utilization review of concomitant use of potentially interacting drugs in Thai patients using warfarin therapy", Pharmacoepidemiol Drug Saf, 16(2), pp.216~222 (2007)
  20. Gasse C., "Drug interactions and risk of acute bleeding leading to hospitalisation or death in patients with chronic atrial fibrillation treated with warfarin", Thromb Haemost, 94, pp.537~543 (2005)
  21. Ansell J., "Managing oral anticoagulant therapy", Chest, 119(1 suppl), pp.22S~38S (2001)
  22. Brigden M. L., "Audit of the frequency and clinical response to excessive oral anticoagulation in an out-patient population", Am J Hematol, 59(1), pp.22~27 (1998)
  23. Lousberg T. R., "Evaluation of excessive anticoagulation in a group model health maintenance organization", Arch Intern Med, 158(5), pp.528~534 (1998)

관련 논문AI추천

이 간행물의 다른 논문 (4건)